# SDR 95ZZZX6757

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6224Q
- Make and model: Cessna 152
- Aircraft serial: 15285202
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Copilot Seat Trk
- Part time: 10,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, COPILOT'S INBOARD SEAT TRACK AFT FLOOR AREA, FOUND 2 INCH CRACK.  CRACK AT RADIUS COMES UP OVER MAIN LANDING GEAR ATTACH BOXES.  SUSPECT CAUSE, SEAT TRACK TOO LONG ENDING IN THE START OF THE RADIUS.  SUGGEST BEVEL SEAT TRACK TO PREVENT.
